# SDR ASAA12511168

- Difficulty date: February 29, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 11,997 hours, 3,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1458
- Condition: Failed
- Location: Ac Bay
- Part time: 60,275 hours, 32,162 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK LIGHT ILLUMINATED IN FLIGHT.  WOULD NOT RESET.  COMPLIED QRH ITEMS.  NO FOD NOTED AT LT PACK HEAT EXCHANGERS.  CURRENTLY PACK LIGHT RESETS W/MASTER CAUTION.  NR 1 CTRLR SHOWS "TCV THIS PACK" FAULT ON BIT PREV FLT & VERIFY TESTS.  REPLACED LT TEMP CONTROL VALVE PER AMM 21 51 10 00 801 AND 21 51 10 400 801.  PERFORMED BITE CHECK PER 21 61 00 700 806 002 BITE CHECK GOOD.
